Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Measures of axial symmetry for ovals


Author: B. Abel de Valcourt
Journal: Bull. Amer. Math. Soc. 72 (1966), 289-290
DOI: https://doi.org/10.1090/S0002-9904-1966-11495-7
MathSciNet review: 0187142
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Chakerian and S. K. Stein, On the symmetry of convex bodies, Bull. Amer. Math. Soc. 70 (1964), 594-595. MR 163214
  • 2. B. Grünbaum, Measures of symmetry for convex sets, Proc. Sympos. Pure Math., Convexity, Vol. 7, Amer. Math. Soc., Providence, R. I., 1963. MR 156259
  • 3. F. Krakowski, Bemerkung zu einer Arbeit von W. Nohl, Elem. Math. 18 (1963), 60-61.
  • 4. W. Nohl, Die innere axiale Symmetrie zentrischer Eibereiche der euklidischen Ebene, Elem. Math. 17 (1962), 59-63.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11495-7

American Mathematical Society